# SDR AU990309

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F5203200003
- Condition: Corroded
- Location: Bs 13425-14925
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE STRINGER NR 136 CORRODED IN THE AREA BETWEEN FUSELAGE STATIONS 13425 AND 14925.
